MathSciNet Relay Station
MathSciNet bibliographic data
MR2335397 34A25 (26A33 45D05 65L05)
Arikoglu, Aytac; Ozkol, Ibrahim Solution of fractional differential equations by using differential transform method. Chaos Solitons Fractals 34 (2007), no. 5, 1473–1481.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement